# SDR S9BA200700015

- Difficulty date: September 17, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N573SA
- Make and model: Dhav DHC6
- Aircraft serial: 573
- Aircraft time: 19,820 hours, 43,461 cycles
- Engine: Pwa PT6A27
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 19,820 hours, 43,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FORWARD SPAR OF HORIZONTAL STABILIZER AT SEA FIN MOUNT. (STATION  92)REMOVED AND REPLACED HORIZONTAL STABILIZER.
